# SDR IXXA20170202086

- Difficulty date: January 17, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Corroded
- Location: Bs 1350
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEAR STRAP CORRODED BS 1350 BETWEEN STRINGERS 34 - 35R.  REPAIRED IAW ED 47224REA43 AND SRM 53-00-51, FIGURE 201, REPAIR 14.
